# SDR DALA2015110106689

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 40,408 hours, 26,830 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

RETURNED TO DEPARTURE DUE TO LT ENGINE FIRE WARNING.  CREW ACCOMPLISHED QRH PROCEDURES.  BOTH FIRE BOTTLES WERE UTILIZED AND FIRE WARNING REMAINED WITH ENGINE SHUTDOWN.  MAINTENANCE REPORTED FIRE INDICATION ILLUMINATED AFTER ACFT ARRIVED AT THE GATE.  DISCONNECTED LT ENGINE FIRE DETECTOR CONTROL UNIT AND FIRE INDICATION EXTINGUISHED. R & R FDCU AND ACCOMPLISHED CHECK OUTS IAW AMM.  R & R BOTH FIRE BOTTLE ASSEMBLIES IAW AMM.  C/W ENGINE IFSD CHECKOUTS IAW AMM.
